# SDR IPXA11568702

- Difficulty date: July 29, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N447UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27736
- Aircraft time: 23,823 hours, 13,268 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15202472
- Condition: Worn
- Location: Bs 500-525
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, MAIN CARGO COMPARTMENT SEAT TRACK STA 500, PLUS 15 TO 520 PLUS 3 RBL 45.5 HAS AN AREA OF WEAR.  REPAIRED SEAT TRACK STA 440-530, RBL 45 IAW SRM 53-00-52-2R-5.
